# SDR CALA2016072500446

- Difficulty date: July 22, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N76529
- Make and model: Boeing 737824
- Aircraft serial: 31652
- Aircraft time: 19,109 hours, 6,438 cycles
- Engine: Cfmint CFM567B262
- Engine time: 47,721 hours, 15,968 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

NR 2 ENGINE SHUTDOWN BY CREW AFTER OIL TEMP CLIMBED INTO YELLOW AND THEN WENT INTO RED.  SHORTLY AFTER, OIL FILTER BYPASS AND OIL QTY DECREASE.  ENGINE WINDMILL APPROX 45 MINS.  REPLACED NR 2 ENGINE IAW W/C 29-7100-1-4900, 29-7100-1-0900, & AMM 71-00-02-400-801-FOO.
